# SDR TRAX200600455

- Difficulty date: July 5, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 18,898 hours, 16,165 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: C422
- Condition: Malfunctioned
- Location: Mlg
- Part time: 11,889 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WOW INPUT, WOW OUTPUT CAUTION PROX SYS FAULT WOW OUTPUT FAIL STATUS RECEIVED IN FLT LANDED WITH NOSE WHEEL STEERING INOP, A/C RETURNED TO ATL AFTER T/O; AN EMERGENCY WAS DECLARED.
